# SDR IPXA2017081820676

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 82,565 hours, 17,029 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Warning System
- Part number: SC628ANP
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OXYGEN SYS AURAL WARNING UNSERVICEABLE. OXYGEN AURAL SYSTEM REPLACED IAW AMM 20-30-00, TESTED GOOD.
